# SDR UPS01435429

- Difficulty date: March 8, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - M/D FLOOR TIE DOWN TRACK (BS 1920-1940, LBL 97) CORRODED.  SEAT TRACK REPLACED AS PER SRM 53-10-05 FIG 1A. BLEND OUT CORROSION DEPTH 0.038 INCH , WIDTH 1 INCH , LENGTH 3 INCHES.
